# SDR HNAA2018061900123

- Difficulty date: June 17, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 34,162 hours, 29,815 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Park Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKE OFF CONFIG WARNING ON ROLL OUT. NO AURAL WARNINGS. NO OTHER EICAS OR CMC MESSAGE. TROUBLESHOT THE TAKE OFF CONFIGURATION WARNING DISCREPANCY.  R & R THE AWU IAW 31-51-01-000-801A AND R & R THE EMERGENCY PARK BRAKE PRESSURE SWITCH IAW 32-44-07-00-801A.
